UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 46

of 'Cutaneous side effects of conventional chemotherapy agents'

46
TI
Photo recall phenomenon: an adverse reaction to taxanes.
AU
Ee HL, Yosipovitch G
SO
Dermatology. 2003;207(2):196.
 
Taxanes are a new group of chemotherapeutic agents, which share some pharmacological characteristics with methotrexate. Methotrexate has previously been reported to cause a photo recall phenomenon which develops 3-5 days after UV radiation, suggesting that taxanes can induce a similar reaction. This should be added to the list of cutaneous side-effects of this class of chemotherapeutic agents. We report a case of photo recall phenomenon in a 55-year-old Chinese woman with metastatic breast cancer who was undergoing chemotherapy with taxanes.
AD
National Skin Center, Singapore, Republic of Singapore. melvinee@nsc.gov.sg
PMID